Benadryl Ultratabs Antihistamine Allergy Relief Tablets Diphenhydramine HCl 25mg 24 ct

(1 customer review)
Availability:

5 in stock


Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets offer effective allergy relief from hay fever, upper respiratory allergy and common cold symptoms in a small tablet size. Each antihistamine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever and upper respiratory allergies like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.

$4.50

5 in stock

  • 24-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
  • Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
  • Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
  • Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
  • Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies
EAN: 312547170314 SKU: 312547170314 Category:

Based on 1 review

5.0 overall
1
0
0
0
0

Add a review

  1. Marie sucban

    An excellent product that is reasonably priced. Easy to swallow and the taste is fine.

    Always have this on hand in case of an allergic reaction to a bee, hornet or wasp sting. Living in the country I never know when this may occur so keep some on hand.

    Most highly recommended.

    Marie sucban